# SDR TWAA0006415

- Difficulty date: April 21, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE NUMBER 2 CARGO DOOR, OUTER SKIN WAS BENT JUST BELOW THE HANDLE.  ROUTED AND STRENGHTENED AREA.  INSTALLED 3 SCUFF PLATE WITH HL 329-6 HI-LOKS, MS21042L3 NUT AND MS 1252-10L WASHERS PER SRM 52-05, FIG 30 SHEET 1 AND 2.
